# SDR AALA202201240098

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 17,735 hours, 7,225 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FALSE LAVATORY SMOKE LIGHT ON OVERHEAD PANEL WITH ASSOCIATED AURAL TUNE AT FL390. FLIGHT ATTENDANT NOTED NO SIGN OF SMOKE OR ANY SMELL OF FUMES IN FIRST CLASS LAVATORY NOT ASSOCIATED WITH LAVATORY SMOKE LIGHT OR TONE. REPLACED FIRST CLASS LAVATORY SMOKE DETECTOR PER AMM 26-14-00.
